On the Limits of Simple Means.

Takeshi Kano

Elemente der Mathematik (1984)

  • Volume: 39, page 43-46
  • ISSN: 0013-6018; 1420-8962/e

How to cite

top

Kano, Takeshi. "On the Limits of Simple Means.." Elemente der Mathematik 39 (1984): 43-46. <http://eudml.org/doc/141336>.

@article{Kano1984,
author = {Kano, Takeshi},
journal = {Elemente der Mathematik},
keywords = {arithmetic mean; geometric mean; harmonic mean; limits of means; inequalities},
pages = {43-46},
title = {On the Limits of Simple Means.},
url = {http://eudml.org/doc/141336},
volume = {39},
year = {1984},
}

TY - JOUR
AU - Kano, Takeshi
TI - On the Limits of Simple Means.
JO - Elemente der Mathematik
PY - 1984
VL - 39
SP - 43
EP - 46
KW - arithmetic mean; geometric mean; harmonic mean; limits of means; inequalities
UR - http://eudml.org/doc/141336
ER -

NotesEmbed ?

top

You must be logged in to post comments.